# SDR 95FDEA01502

- Difficulty date: October 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Punctured
- Location: Bs 1050
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THE AFT CARGO BAY, THE UPPER FLANGE OF FRAME IS PUNCTURED AND HAS A DOUBLE HOLE AT BS 1050, RBL 19, WL 148.  REPAIRED UPPER FLANGE OF FRAME AT BS 1050, RBL 19, WL 148 PER FEDEX SRM 51-40-3.
